# SDR FDEA200906091971

- Difficulty date: June 9, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N81402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM ATTACHING SPLICE ANGLE HAS CORROSION AT STA 918, RBL 8 INCHES.    CORROSION ON SPLICE ANGLE AT STA 918, RBL 8, FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS.  SPLICE ANGLE REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR GMM 6-2-100 CRITERIA.
